# SDR UPS06547116

- Difficulty date: June 13, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Odor
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB - DURING CLIMB- OUT, BOTH PILOTS NOTICED AN ELEC BURNING SMELL IN THE COCKPIT.  ALL SYSTEMS IND'D NORMAL, TURNED THE COCKPIT LIGHT ON AND NOTICED A HAZE IN THE COCKPIT.  DONNED OXYGEN MASKS, PERFORMED SMOKE OR FUMES CHECKLIST AND RETURNED TO MIA.  LANDING NORMAL.  ISOLATED SMELL TO RIGHT HAND ENG PNEUMATIC SYS.  RAN RT ENG AT HIGH POWER UNTIL SMELL WAS GONE IAW B757 AMM 21-00-01 PG 6 PARA D SEC A.
